Vol. 2, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Looijenga line bundles in complex analytic elliptic cohomology
1–42

Charles Rezk

Fronts d'onde des représentations tempérées et de réduction unipotente pour $\mathrm{SO}(2n+1)$
43–95

Jean-Loup Waldspurger

Spectral Mackey functors and equivariant algebraic $K\mkern-2mu$-theory, II
97–146

Clark Barwick, Saul Glasman and Jay Shah

Twisted Calabi–Yau ring spectra, string topology, and gauge symmetry
147–196

Ralph L. Cohen and Inbar Klang

Semiclassical approximation of the magnetic Schrödinger operator on a strip: dynamics and spectrum
197–215

Mouez Dimassi

Duality relations among multiple series with three parameters
217–236

Masahiro Igarashi